# SDR AALA202102059005

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 55,265 hours, 33,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Damaged
- Location: R1 Assist Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR ASSIST BOTTLE AT 0 PSI.  REMOVED AND REPLACED DIAPHRAGM (AALA202102059005) PER AMM 52-10-00-610-001. REMOVED AND REPLACED SLIDE (AALA202102089020) PER MCM 26L00025011.
